# SDR SWI2025F00601

- Difficulty date: December 28, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT N0.3 O/B TRACK  I/B AND O/B SURFACES PITTED ALONG LENGTH OF TRACK. (C-CHECK RO 04/30/2025)PERFORMED ADJUSMENT AND RIGGING CHECK ,CHECK GOOD NO DEFECT NOTED THIS TIME  PER REO NUMBER  670-57-42-2031  REV--    PG 5 STEP 6-7  .OPS CHECK GOOD NO DEFECT NOTED THIS TIME PER CRJ 700 AMM 27-50-00-701-801-A01 AND PERFORMED BLENDOUT ON RH WING L/E SLAT NO.3 O/B TRACK I/B AND O/B SURFACE IAW REO 670-57-42-2031 REV-- STEP 1, SHEET 5
